The multiplicity of solutions and geometry in a wave equation
Q-Heung Choi Changbum Chun Tacksun Jung
Communications on Pure & Applied Analysis 2003, 2(2): 159-170 doi: 10.3934/cpaa.2003.2.159
We investigate multiplicity of solutions of the nonlinear one dimensional wave equation with Dirichlet boundary condition on the interval $(-\frac{\pi}{2},\frac{\pi}{2})$ and periodic condition on the variable $t.$ Our concern is to investigate a relation between multiplicity of solutions and source terms of the equation when the nonlinearity $-(bu^{+} - a u^{-})$ crosses an eigenvalue $\lambda_{10}$ and the source term $f$ is generated by three eigenfunctions.
keywords: Multiplicity of solutions Dirichlet boundary condition. eigenfunction eigenvalue

Year of publication

Related Authors

Related Keywords

[Back to Top]